4 doctors weighed in:

Do vitamins b, c and magnesium cause yellowish brown stool and bright yellow urine?

4 doctors weighed in
Dr. Arthur Ciaramicoli
Clinical Psychology
1 doctor agrees

In brief: B-Vitamins

B vitamins can cause bright yellow urine, check with your doctor if you are concerned.
Not familiar with these vitamins and magnesium causiing yellowish stool. Best wishes.

In brief: B-Vitamins

B vitamins can cause bright yellow urine, check with your doctor if you are concerned.
Not familiar with these vitamins and magnesium causiing yellowish stool. Best wishes.
Thank
Dr. Ed Friedlander
Pathology
1 doctor agrees

In brief: Riboflavin

I don't know about the stool color, but b-vitamins are often spiked with a large amount of riboflavin / vitamin b2.
This has a natural yellow fluorescence and its changing the color of the urine perhaps also makes people think the vitamins are better. It's harmless.

In brief: Riboflavin

I don't know about the stool color, but b-vitamins are often spiked with a large amount of riboflavin / vitamin b2.
This has a natural yellow fluorescence and its changing the color of the urine perhaps also makes people think the vitamins are better. It's harmless.
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
25 years in practice
179K people helped
Continue
111,000 doctors available